# SDR IPXA0M63608

- Difficulty date: November 12, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Engine: Ge CF680
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Misinstalled
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE COVER DOES NOT PROPERLY STOW.  RE-INSTALLED DOOR COVER AND CHECKED CONDITION - SATISFACTORY.
